# SDR OG5R2015040600123

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: General aviation
- Aircraft: N515ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10784
- Aircraft time: 4,786 hours
- Engine: Lyc IO360L2A
- Engine time: 4,424 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 38187
- Condition: Cracked
- Location: Engine
- Part time: 135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPOT WELDS ON MUFFLER SEPARATED RELEASING EXHAUST INTO HEAT EXCHANGER.
